Carleson measures for Bergman spaces and their dual Berezin transforms

Boo Rim Choe, Hyung Woon Koo, Michael Stessin

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We introduce the notion of weighted dual Berezin transforms and characterize Carleson measures for weighted Bergman spaces over the ball by a certain BMO property of their dual Berezin transforms.

Original languageEnglish
Pages (from-to)4143-4155
Number of pages13
JournalProceedings of the American Mathematical Society
Volume137
Issue number12
DOIs
Publication statusPublished - 2009 Nov 1

    Fingerprint

Keywords

  • Bergman space
  • Carleson measure
  • Dual Berezin transform

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this